# SDR SWIA202164514

- Difficulty date: December 30, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS517-FS533 STGR24L INTERCOSTAL CORRODED.   (C CHECK RO 2/17/2022)   CORROSION FOUND OUT OF LIMITS REF CRJ-700 SRM 53-31-23-101-001-A01, RECEIVED AND WET INSTALLED NEW INTERCOSTAL AT FS517.00 STRG 24L, REF CRJ700 SRM 51-42-06-001-001-A01. DWG SH670-33083 REV-A,  DRAWING SH670-33750 REV-Y.  COMPLIED WITH ST 51-900-1002-SKY.
